# SDR CALA2021092201643

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737-9
- Aircraft serial: 37094
- Aircraft time: 42,763 hours, 14,841 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bulkhead
- Part number: 111A2101
- Condition: Cracked
- Location: Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK (722540): LEFT WHEEL WELL VERTICAL PRESSURE DECK WEB HAS APX.1" CRACK REQUIRE PERMANENT REPAIR. REF BY PEMCO NR 11252.0122
